BROWSE

Related Scientist

jang,jinwoo's photo.

jang,jinwoo
기하학수리물리연구단
more info

ITEM VIEW & DOWNLOAD

Gain of regularity for the relativistic collision operator

Cited 0 time in webofscience Cited 1 time in scopus
554 Viewed 47 Downloaded
Title
Gain of regularity for the relativistic collision operator
Author(s)
Jin Woo Jang; Seok-Bae Yun
Subject
Angular cut-off, ; Boltzmann equation, ; Collision operator, ; Regularizing effect, ; Special relativity
Publication Date
2019-04
Journal
APPLIED MATHEMATICS LETTERS, v.90, pp.162 - 169
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Abstract
We study a regularity property for the gain part of the relativistic Boltzmann collision operator. Our assumptions on the collisional cross-section cover the full range of generic hard and soft potentials with angular cut-off. We first take the Fourier transform of the gain operator and extract the modulus of Fourier symbol of the first order by exploiting the positive-definiteness of the relativistic correction in the post-collisional momentum. We then provide two different proofs based on Young's convolution inequality and the Hardy–Littlewood–Sobolev inequality. © 2018 Elsevier Ltd
URI
https://pr.ibs.re.kr/handle/8788114/5494
DOI
10.1016/j.aml.2018.11.001
ISSN
0893-9659
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
2018_JWJ_Gain of regularity for the relativistic collision operator.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse